# SDR C2XA06IA189

- Difficulty date: December 1, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 13,667 hours, 10,552 cycles
- Engine: Allsn AE3007A
- Engine time: 12,863 hours, 9,806 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator
- Part number: 23070291
- Part serial: NX2141
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 12,863 hours, 9,806 cycles
- Component: Turbofan, Allsn, AE3007A
- Component part number: AE3007A1
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2653, THE CREW REPORTED AN UNCOMMANED ENGINE 2 SHUTDOWN WITH FADEC 2A &2B CIRCUIT BREAKERS POPPING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 2 ENGINE PMA STATOR, AND THE 2A & 2B FADECS AS A PRECAUTION.  OPERATIONAL CHECKS PERFORMED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
